Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS St. Louis, MO

April 10, 20139 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 8:07 PM CDT for 9 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 53 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 8:07 PM CDT (01:07 UTC)
Expired
Apr 10, 2013, 9:00 PM CDT
In force
53 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 94 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 8:10 PM CDTTSTM WND DMG7 Wnw Alton, IL2 FOOT DIAMETER TREES DOWN WEST OF ALTON.
Apr 10, 8:12 PM CDTTSTM WND DMGWood River, ILNUMEROUS LARGE TREE LIMBS DOWN. POWER POLE SNAPPED.
Apr 10, 8:13 PM CDTTSTM WND GST 40Elsah, IL
Apr 10, 8:15 PM CDTTSTM WND DMGBrighton, ILSIX FOOT TALL SPRUCE TREE UPROOTED AND A FEW SHINGLES BLOWN OFF NEARBY HOUSE.
Apr 10, 8:16 PM CDTTSTM WND GST 63Godfrey, IL
Apr 10, 8:22 PM CDTTSTM WND DMGGodfrey, ILTREE DOWN 12 INCHES IN DIAMETER AT BETHANY LANE EAST OF HUMBERT ROAD.
Apr 10, 8:22 PM CDTTSTM WND GST 75Granite City, ILAT ROUTE 203 IN GRANITE CITY
Apr 10, 8:23 PM CDTTSTM WND GST 50Bethalto, IL50 PLUS MPH GUST ESTIMATED.
Apr 10, 8:28 PM CDTTSTM WND DMG1 S Royal Lakes, IL2-FOOT DIAMETER TREES DOWN ABOUT 1.5 MILES SOUTH OF HWY 16 ALONG HWY 159.
Apr 10, 8:29 PM CDTTSTM WND GST 50Alton, IL
Apr 10, 8:29 PM CDTTSTM WND GST 60Edwardsville, IL
Apr 10, 8:33 PM CDTTSTM WND GST 55Granite City, IL
Apr 10, 8:40 PM CDTTSTM WND DMGBenld, IL10X10 ANCHORED METAL SHED BLOWN APPROX 300 FT. TIME ESTIMATED FROM RADAR.
Apr 10, 8:41 PM CDTTSTM WND DMGGodfrey, ILTREE DOWN 12 INCHES IN DIAMETER AT BETHANY LANE EAST OF HUMBERT ROAD.
Apr 10, 8:43 PM CDTTSTM WND DMGGodfrey, IL12 TO 14 INCH DIAMETER TREE DOWN ON KING OAKS DRIVE. TREE IS 10-15 FEET TALL.
Apr 10, 8:45 PM CDTTSTM WND DMGLitchfield, ILPOWER LINES DOWN DUE TO TREE FALLING ONTO POWER POLE.
Apr 10, 8:45 PM CDTTSTM WND GST 621 Sw Litchfield, IL
Apr 10, 8:55 PM CDTTSTM WND DMG4 S Raymond, ILROOF OFF BUILDING POSSIBLY A HOUSE OFF ROUTE 127 ON WITT AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:46 PM CDTTornado WatchSPC7 hr
Apr 10, 6:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WUUS53 KLSX 110107
SVRLSX
ILC005-027-051-083-117-119-133-135-163-MOC183-189-510-110200-
/O.NEW.KLSX.SV.W.0029.130411T0107Z-130411T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  WESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 900 PM CDT

* AT 804 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM 6 MILES SOUTHWEST OF JERSEYVILLE TO WEST ALTON
  TO SPANISH LAKE TO ST. LOUIS TO FOUNTAIN...AND MOVING NORTHEAST AT
  65 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  EAST ST. LOUIS...ALTON...WASHINGTON PARK...GODFREY...CENTREVILLE...
  WOOD RIVER...PONTOON BEACH...MILLSTADT...BETHALTO...CASEYVILLE...
  COLLINSVILLE...FAIRVIEW HEIGHTS...GLEN CARBON...EDWARDSVILLE...
  MARYVILLE...BELLEVILLE...SWANSEA...TROY...FREEBURG AND O'FALLON.

THIS WARNING INCLUDES BEAVER DAM STATE PARK...CONFLUENCE STATE
PARK...HORSESHOE LAKE STATE PARK...LAKE LOU YAEGER AND SCOTT JOPLIN
HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3898 8921 3857 8929 3826 9035 3860 9027
      3876 9026 3907 9042 3939 8953 3936 8952
      3936 8944 3925 8926 3914 8920
TIME...MOT...LOC 0108Z 245DEG 55KT 3910 9034 3892 9020
          3880 9014 3864 9014 3840 9021

HAIL...<.75IN
WIND...70MPH

$$

CARNEY
1 follow-up statement
906 
WWUS53 KLSX 110135
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT WED APR 10 2013

ILC083-133-MOC183-189-510-110144-
/O.CAN.KLSX.SV.W.0029.000000T0000Z-130411T0200Z/
JERSEY IL-MONROE IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO-
835 PM CDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...EASTERN ST.
LOUIS...NORTHEASTERN ST. CHARLES...NORTHERN MONROE AND SOUTHEASTERN
JERSEY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3889 8922 3857 8929 3834 9006 3852 9026
      3863 9018 3873 9021 3880 9012 3885 9011
      3892 9027 3900 9027 3900 9015 3917 9014
      3939 8953 3936 8952 3936 8943 3925 8926
      3913 8920
TIME...MOT...LOC 0134Z 245DEG 55KT 3927 8987 3910 8978
          3895 8976 3878 8983 3849 8998

$$

ILC005-027-051-117-119-135-163-110200-
/O.CON.KLSX.SV.W.0029.000000T0000Z-130411T0200Z/
MACOUPIN IL-MADISON IL-MONTGOMERY IL-FAYETTE IL-ST. CLAIR IL-BOND IL-
CLINTON IL-
835 PM CDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
BOND...ST. CLAIR...WESTERN FAYETTE...MONTGOMERY...MADISON AND
SOUTHERN MACOUPIN COUNTIES UNTIL 900 PM CDT...

AT 832 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM CARLINVILLE TO BENLD TO LIVINGSTON TO TROY TO
BELLEVILLE...AND MOVING NORTHEAST AT 65 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.  LARGE TREES WERE REPORTED DOWN
         AT ROYAL LAKES ILLINOIS IN MACOUPIN COUNTY.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
O'FALLON...FREEBURG...SHILOH...SCOTT AFB...LEBANON...LITCHFIELD...
MASCOUTAH...HIGHLAND...NEW BADEN...HILLSBORO...BREESE...GREENVILLE...
CARLYLE...MOUNT OLIVE...ALHAMBRA...MARINE...ST. JACOB...SORENTO...NEW
MEMPHIS AND RAYMOND.

THIS WARNING INCLUDES BEAVER DAM STATE PARK...HORSESHOE LAKE STATE
PARK AND LAKE LOU YAEGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING 
WIDESPREAD WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3889 8922 3857 8929 3834 9006 3852 9026
      3863 9018 3873 9021 3880 9012 3885 9011
      3892 9027 3900 9027 3900 9015 3917 9014
      3939 8953 3936 8952 3936 8943 3925 8926
      3913 8920
TIME...MOT...LOC 0134Z 245DEG 55KT 3927 8987 3910 8978
          3895 8976 3878 8983 3849 8998

HAIL...<.75IN
WIND...70MPH

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Apr 10, 6:46 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
646 PM CDT WED APR 10 2013

.SHORT TERM...(THROUGH LATE TONIGHT)
ISSUED AT 405 PM CDT WED APR 10 2013

EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA
AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW
TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE
EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE
FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S
TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL
SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR
PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE
SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO.
OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS
WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF
THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS
EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO
FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S
FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK.

BYRD

.LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY)
ISSUED AT 405 PM CDT WED APR 10 2013

EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST
AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK
INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING
OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF
WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS
WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS
THURSDAY NIGHT WILL BE IN THE 30S.

SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT
CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY
WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP
TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S
ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING
OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR
SOUTH.

SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE
EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S
ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW
70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO
THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER
NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD.
EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF
ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH
NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH
LOWS EACH NIGHT IN THE 40S/50S.

BYRD

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 640 PM CDT WED APR 10 2013

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS
CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND
OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB
THROUGHOUT THE DAY INTO MVFR BY LATE MORNING.

SPECIFICS FOR KSTL...

A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS
AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY
AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH
THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS.
THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS
LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE
STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY
CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN
SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY
CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR
BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT
AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
415 PM CDT WED APR 10 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
415 PM CDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND
SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS
EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL
IS POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM SUNDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING.

BYRD

In the hours before

Local storm report, Apr 10, 7:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     O'FALLON                38.78N  90.71W
04/10/2013  E40 MPH          ST. CHARLES        MO   AMATEUR RADIO

            40 MPH WIND GUST AT HIGHWAY K AND FEISE ROAD.

&&

FUCHS
Local storm report, Apr 10, 7:59 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
759 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     O'FALLON                38.78N  90.71W
04/10/2013  E50 MPH          ST. CHARLES        MO   AMATEUR RADIO

            WINDS INCREASING AT INTERSECTION OF SALT LICK ROAD HWY
            79 AND I-70.

&&

FUCHS
Local storm report, Apr 10, 8:01 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     O'FALLON                38.78N  90.71W
04/10/2013                   ST. CHARLES        MO   AMATEUR RADIO

            POWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND
            I-70.

&&

FUCHS
Local storm report, Apr 10, 8:03 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
803 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND GST     ST. PETERS              38.78N  90.61W
04/10/2013  E60 MPH          ST. CHARLES        MO   AMATEUR RADIO

            AT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT
            I-70... WINDS BETWEEN 50 AND 60 MPH.

&&

FUCHS
Local storm report, Apr 10, 8:06 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     ST. PETERS              38.78N  90.61W
04/10/2013                   ST. CHARLES        MO   AMATEUR RADIO

            BETWEEN MID RIVERS MALL DRIVE AND HIGHWAY 79... POWER
            FLASHES OBSERVED.

&&

FUCHS
Local storm report, Apr 10, 8:07 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
807 PM CDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     VILLA RIDGE             38.47N  90.88W
04/10/2013                   FRANKLIN           MO   TRAINED SPOTTER

            MULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME
            ESTIMATED FROM RADAR.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:25 PM CDTSevere Thunderstorm WarningLSXCalhoun50 min
Apr 10, 7:52 PM CDTSevere Thunderstorm WarningLSXMadison, Monroe, Saint Clair23 min
Apr 10, 8:04 PM CDTSevere Thunderstorm WarningLSXMonroe41 min
Apr 10, 8:04 PM CDTTornado WarningLSXMadison26 min
Apr 10, 8:08 PM CDTTornado WarningLSXMadison, Saint Clair37 min
Apr 10, 8:11 PM CDTAreal Flood AdvisoryLSXAdams, Brown, Pike6 hr
Apr 10, 8:51 PM CDTSevere Thunderstorm WarningLSXMacoupin, Montgomery24 min
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike95 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike49 hr
Apr 11, 11:57 AM CDTRiver Flood WarningLSXPike96 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXCalhoun97 days
Apr 11, 11:57 AM CDTRiver Flood WarningLSXJersey96 days
Apr 10, 7:11 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more49 min
Apr 10, 7:13 PM CDTAreal Flood AdvisoryLSXAudrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more6 hr
Apr 10, 7:17 PM CDTTornado WarningLSXFranklin28 min
Apr 10, 7:21 PM CDTTornado WarningLSXFranklin24 min
Apr 10, 7:32 PM CDTTornado WarningLSXFranklin, Saint Charles, Saint Louis28 min
Apr 10, 8:14 PM CDTRiver Flood WarningLSXReynolds69 hr
Apr 10, 9:24 PM CDTRiver Flood WarningLSXMarion48 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXLewis40 hr
Apr 11, 4:22 AM CDTRiver Flood WarningLSXMarion47 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXLincoln52 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXSaint Charles32 hr
Apr 11, 4:39 AM CDTRiver Flood WarningLSXMonroe54 hr
Apr 11, 6:44 AM CDTRiver Flood WarningLSXCole39 hr
Apr 11, 8:27 AM CDTRiver Flood WarningLSXLewis65 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.